“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8439
School of Mathematics
  Title:   Generalized hyers-ulam stability of mappings on normed Lie triple systems
  Author(s):  M. Sal Moslehian (Joint with T. M. Rassias)
  Status:   Published
  Journal: Math. Ineq. Appl.
  Vol.:  11
  Year:  2008
  Pages:   371-380
  Supported by:  IPM
We prove the generalized Hyers-Ulam stability of mappings on normed spaces for the Pexiderized Cauchy-Jensen additive mapping
f( x+y

+z)+g( xy

Then we apply the results for investigating the stability of homomorphisms and derivations on normed Lie triple systems.

Download TeX format
back to top
scroll left or right